# SDR USAASB02207

- Difficulty date: November 21, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1246 - EN ROUTE FROM PIT TO BWI, THE FIRST OFFICERS WINDSHIELD CRACKED.  ICING IN THE BWI AREA WAS A CONCERN WHEN CONSIDERING CONTINUING THE FLIGHT.  FLIGHT ENDED UP RETURNING TO FIELD AT PIT WHERE IT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD.  ALSO, REMOVED AND REPLACED THE NR 4 WINDSHIELD HEAT CONTROLLER.  OPERATIONAL CHECK GOOD.  (M)
